# SDR FDEA201202010409

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1014
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO BAY, AFTER REMOVAL OF RT TRANSITION PANEL FRAME AT STA 700 UPPER SURFACE HAS DENT BETWEEN STRINGERS S24R - S25R. REPAIR CARRIED OUT IAW EA F-5310-158004, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
